| Model Number |
SMMA11R |
| Medical Device Problem Codes |
Positioning Failure (1158); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported one malfunctions, lot number was provided and the manufacturing review was performed.The device was returned for evaluation.The investigation is confirmed for the alleged failure to deploy and detachment of device component the definitive root cause could not be determined based upon the available information.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model smma11r biopsy instrument stent allegedly failed to deploy and detachment of device component.The information was received from a single source.One patient was involved with no reported patient injury.A female patient's age and weight was not provided.